# SDR MWEA97812

- Difficulty date: October 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Fuel/Oil Cooler
- Condition: Defective
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

AIRCRAFT DISCONTINUED TAKEOFF DUE TO LEFT ENGINE INDICATING HIGH OIL PRESSURE 63 PSI.  MTC REMOVED AND REPLACED LEFT OIL PRESSURE PUMP AND LEFT FUEL OIL COOLER.
